MathSciNet Relay Station
MathSciNet bibliographic data
MR2276427 37D30 (37C45 37D10)
Morales, C. A. Strong stable manifolds for sectional-hyperbolic sets. Discrete Contin. Dyn. Syst. 17 (2007), no. 3, 553–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement